# SDR SIMA20190907001

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 36,460 hours, 34,010 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200104369
- Condition: Seized
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE COCKPIT QRZ AT 16,000FT. VISUAL INDICATION OF SMOKE AND SMELL OF SMOKE. NO SMOKE PRESENT IN THE CABIN AREA. AFTER RUNNING COCKPIT FIRE/SMOKE/FUMES CHECKLIST SMOKE REDUCED AND AFTER LANDING AND REMOVING O2 AND SMOKE GOGGLES NO DISTINCT SMELL PRESENT ON GROUND. C/A-T/S LT SMOKE IN COCKPIT FOUND #1 PACK ACM SEIZED UP REMOVED AND REPLACED #1 PACK ACM IAW AMM 21-51-03-000-801 AND 21-51-03-400-801 AND PREFORMED EO-EM-2100-048 NO DEFECTS NOTED OPS CHECK GOOD.
